A further comment on the myth of globalization
Alan Rugman
Journal of International Management, 2005, vol. 11, issue 3, 441-445
Date: 2005
References: Add references at CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S107542530500030X
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:intman:v:11:y:2005:i:3:p:441-445
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/journaldescription.cws_home/601266/bibliographic
http://www.elsevier. ... 601266/bibliographic
Access Statistics for this article
Journal of International Management is currently edited by M. Kotabe
More articles in Journal of International Management from Elsevier
Bibliographic data for series maintained by Catherine Liu ().